# SDR DALA1014080995

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1175-1190
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, AFT CARGO LOWER DOOR JAMB UNDER STRUCTURE STA 1175-1190 BELLY SKIN CORRODED.  REQUIRES FURTHER INSP AFTER JAMB REMOVAL. REMOVED CORROSION FROM INNER SKIN STA 1117 TO STA 1231 BTW L28R AND L29R AND AROUND DOOR CUTOUT IAW SRM 51-30-3 ORIG MAT .069 IAW DWG PL5936033. PERFORMED UT THICKNESS INSP IAW NDT SPM 04-00-06. AREA AT BS1183 BTW L28R AND EDGE OF DOOR CUTOUT FOUND TO BE .043 TOOL NR A4015 CAL DATE 4JUN10 FOUND TO BE OUT OF LIMITS IAW SRM 53-01. TRIMMED OUT DAMAGED AREA OF INNER SKIN AND INSTALLED FILLER IAW SRM 53-05 FIG 109. (DLM88101568)
